[ 38 ]
Paul Breiding, Taylor Brysiewicz, and David K. Johnson. Low-memory numerical certification. CoRR, abs/2604.16623, 2026. [ http ]
@article{DBLP:journals/corr/abs-2604-16623,
 author = {Paul Breiding and
Taylor Brysiewicz and
David K. Johnson},
 doi = {10.48550/arXiv.2604.16623},
 journal = {CoRR},
 title = {Low-Memory Numerical Certification},
 url = {https://doi.org/10.48550/arXiv.2604.16623},
 volume = {abs/2604.16623},
 year = {2026}
}
[ 37 ]
Taylor Brysiewicz and Fulvio Gesmundo. Marvelous slices of orthogonal matrices, 2026. Preprint, arXiv:2602.02668 [math.AG]. [ http ]
@misc{zbMATH902947789,
 author = {Taylor Brysiewicz and Fulvio Gesmundo},
 note = {Preprint, arXiv:2602.02668 [math.AG]},
 title = {Marvelous slices of orthogonal matrices},
 url = {https://arxiv.org/abs/2602.02668},
 year = {2026}
}
[ 36 ]
Taylor Brysiewicz and Juhee Kim. How to recover a permutation group amidst errors, 2026. Preprint, arXiv:2602.23505 [math.ST]. [ http ]
@misc{zbMATH902968647,
 author = {Taylor Brysiewicz and Juhee Kim},
 note = {Preprint, arXiv:2602.23505 [math.ST]},
 title = {How to recover a permutation group amidst errors},
 url = {https://arxiv.org/abs/2602.23505},
 year = {2026}
}
[ 35 ]
Taylor Brysiewicz, Matthew Faust, and Wencai Liu. A counterexample to fermi isospectral rigidity for two dimensional discrete periodic schrödinger operators, 2026. Preprint, arXiv:2603.11183 [math.SP]. [ http ]
@misc{zbMATH902980616,
 author = {Taylor Brysiewicz and Matthew Faust and Wencai Liu},
 note = {Preprint, arXiv:2603.11183 [math.SP]},
 title = {A counterexample to Fermi isospectral rigidity for two dimensional discrete periodic Schr{\"{o}}dinger operators},
 url = {https://arxiv.org/abs/2603.11183},
 year = {2026}
}
[ 34 ]
Taylor Brysiewicz. 144 real circles tangent to three conics, 2026. Preprint, arXiv:2609.01521 [math.AG]. [ http ]
@misc{zbMATH903153702,
 author = {Taylor Brysiewicz},
 note = {Preprint, arXiv:2609.01521 [math.AG]},
 title = {144 real circles tangent to three conics},
 url = {https://arxiv.org/abs/2609.01521},
 year = {2026}
}
[ 33 ]
Taylor Brysiewicz and Rainer Sinn. Local dimension testing via quadratic obstructions, 2026. Preprint, arXiv:2609.02818 [math.AG]. [ http ]
@misc{zbMATH903154999,
 author = {Taylor Brysiewicz and Rainer Sinn},
 note = {Preprint, arXiv:2609.02818 [math.AG]},
 title = {Local dimension testing via quadratic obstructions},
 url = {https://arxiv.org/abs/2609.02818},
 year = {2026}
}
[ 32 ]
Taylor Brysiewicz. Alt's problem, 2026. Preprint, arXiv:2609.22003 [math.AG]. [ http ]
@misc{zbMATH903174185,
 author = {Taylor Brysiewicz},
 note = {Preprint, arXiv:2609.22003 [math.AG]},
 title = {Alt's Problem},
 url = {https://arxiv.org/abs/2609.22003},
 year = {2026}
}
[ 31 ]
Julianne Barnhart, Taylor Brysiewicz, Michael Burr, and Thomas Yahl. Restricted monodromy containing transpositions, 2026. Preprint, arXiv:2609.23238 [math.AG]. [ http ]
@misc{zbMATH903175421,
 author = {Julianne Barnhart and Taylor Brysiewicz and Michael Burr and Thomas Yahl},
 note = {Preprint, arXiv:2609.23238 [math.AG]},
 title = {Restricted monodromy containing transpositions},
 url = {https://arxiv.org/abs/2609.23238},
 year = {2026}
}
[ 30 ]
Asante, Seth K., Brysiewicz, Taylor, and Hatzel, Michelle. The algebraic matroid of the heron variety. Acta Universitatis Sapientiae. Mathematica, 17, 2025. [ http ]
@article{zbMATH8077442,
 author = {Asante, Seth K. and Brysiewicz, Taylor and Hatzel, Michelle},
 doi = {10.1007/s44426-025-00006-y},
 journal = {Acta Universitatis Sapientiae. Mathematica},
 title = {The algebraic matroid of the Heron variety},
 url = {https://doi.org/10.1007/s44426-025-00006-y},
 volume = {17},
 year = {2025}
}
[ 29 ]
Brysiewicz, Taylor and Maraj, Aida. Lawrence lifts, matroids, and maximum likelihood degrees. Algebraic Statistics, 16:217--242, 2025. [ http ]
@article{zbMATH8156208,
 author = {Brysiewicz, Taylor and Maraj, Aida},
 doi = {10.2140/astat.2025.16.217},
 journal = {Algebraic Statistics},
 pages = {217--242},
 title = {Lawrence lifts, matroids, and maximum likelihood degrees},
 url = {https://doi.org/10.2140/astat.2025.16.217},
 volume = {16},
 year = {2025}
}
[ 28 ]
Paul Breiding, Taylor Brysiewicz, and Hannah Friedman. Homotopy iterators, 2025. Preprint, arXiv:2509.08084 [math.AG]. [ http ]
@misc{zbMATH902827046,
 author = {Paul Breiding and Taylor Brysiewicz and Hannah Friedman},
 note = {Preprint, arXiv:2509.08084 [math.AG]},
 title = {Homotopy Iterators},
 url = {https://arxiv.org/abs/2509.08084},
 year = {2025}
}
[ 27 ]
Taylor Brysiewicz, Jonathan D. Hauenstein, and Caroline Hills. Max-convolution through numerics and tropical geometry. Numer. Algorithms, 96:845--877, 2024. [ http ]
@article{DBLP:journals/na/BrysiewiczHH24,
 author = {Taylor Brysiewicz and
Jonathan D. Hauenstein and
Caroline Hills},
 doi = {10.1007/s11075-023-01668-w},
 journal = {Numer. Algorithms},
 pages = {845--877},
 title = {Max-convolution through numerics and tropical geometry},
 url = {https://doi.org/10.1007/s11075-023-01668-w},
 volume = {96},
 year = {2024}
}
[ 26 ]
Asante, Seth K. and Brysiewicz, Taylor. Solving the area-length systems in discrete gravity using homotopy continuation. Classical and Quantum Gravity, 41, 2024. [ http ]
@article{zbMATH7912282,
 author = {Asante, Seth K. and Brysiewicz, Taylor},
 doi = {10.1088/1361-6382/ad6dcc},
 journal = {Classical and Quantum Gravity},
 title = {Solving the area-length systems in discrete gravity using homotopy continuation},
 url = {https://doi.org/10.1088/1361-6382/ad6dcc},
 volume = {41},
 year = {2024}
}
[ 25 ]
Brysiewicz, Taylor, Gesmundo, Fulvio, and Steiner, Avi. Quatroids and rational plane cubics. Beiträge zur Algebra und Geometrie, 65:923--972, 2024. [ http ]
@article{zbMATH7980963,
 author = {Brysiewicz, Taylor and Gesmundo, Fulvio and Steiner, Avi},
 doi = {10.1007/s13366-024-00776-5},
 journal = {Beitr{\"{a}}ge zur Algebra und Geometrie},
 pages = {923--972},
 title = {Quatroids and rational plane cubics},
 url = {https://doi.org/10.1007/s13366-024-00776-5},
 volume = {65},
 year = {2024}
}
[ 24 ]
Taylor Brysiewicz. Monodromy coordinates. In Kevin Buzzard, Alicia Dickenstein, Bettina Eick, Anton Leykin, and Yue Ren, editors, Mathematical Software - ICMS 2024 - 8th International Conference, Durham, UK, July 22-25, 2024, Proceedings, volume 14749, pages 265--274. Springer, 2024. [ http ]
@inproceedings{DBLP:conf/icms/Brysiewicz24,
 author = {Taylor Brysiewicz},
 booktitle = {Mathematical Software - ICMS 2024 - 8th International Conference, Durham, UK, July 22-25, 2024, Proceedings},
 doi = {10.1007/978-3-031-64529-7_28},
 editor = {Kevin Buzzard and
Alicia Dickenstein and
Bettina Eick and
Anton Leykin and
Yue Ren},
 pages = {265--274},
 publisher = {Springer},
 title = {Monodromy Coordinates},
 url = {https://doi.org/10.1007/978-3-031-64529-7_28},
 volume = {14749},
 year = {2024}
}
[ 23 ]
Taylor Brysiewicz, Jonathan D. Hauenstein, and Caroline Hills. Max-convolution through numerics and tropical geometry. CoRR, abs/2306.11506, 2023. [ http ]
@article{DBLP:journals/corr/abs-2306-11506,
 author = {Taylor Brysiewicz and
Jonathan D. Hauenstein and
Caroline Hills},
 doi = {10.48550/arXiv.2306.11506},
 journal = {CoRR},
 title = {Max-convolution through numerics and tropical geometry},
 url = {https://doi.org/10.48550/arXiv.2306.11506},
 volume = {abs/2306.11506},
 year = {2023}
}
[ 22 ]
Taylor Brysiewicz, Holger Eble, and Lukas Kühne. Computing characteristic polynomials of hyperplane arrangements with symmetries. Discret. Comput. Geom., 70:1356--1377, 2023. [ http ]
@article{DBLP:journals/dcg/BrysiewiczEK23,
 author = {Taylor Brysiewicz and
Holger Eble and
Lukas K{\"{u}}hne},
 doi = {10.1007/s00454-023-00557-2},
 journal = {Discret. Comput. Geom.},
 pages = {1356--1377},
 title = {Computing Characteristic Polynomials of Hyperplane Arrangements with Symmetries},
 url = {https://doi.org/10.1007/s00454-023-00557-2},
 volume = {70},
 year = {2023}
}
[ 21 ]
Taylor Brysiewicz and Michael A. Burr. Sparse trace tests. Math. Comput., 92:2893--2922, 2023. [ http ]
@article{DBLP:journals/moc/BrysiewiczB23,
 author = {Taylor Brysiewicz and
Michael A. Burr},
 doi = {10.1090/mcom/3849},
 journal = {Math. Comput.},
 pages = {2893--2922},
 title = {Sparse trace tests},
 url = {https://doi.org/10.1090/mcom/3849},
 volume = {92},
 year = {2023}
}
[ 20 ]
Agostini, Daniele, Brysiewicz, Taylor, Fevola, Claudia, Kühne, Lukas, Sturmfels, Bernd, and Telen, Simon. Likelihood degenerations. Adv. Math., 414:Paper No. 108863, 39, 2023. With an appendix by Thomas Lam. [ http ]
@article{MR4539061,
 author = {Agostini, Daniele and Brysiewicz, Taylor and Fevola, Claudia
and K\"{u}hne, Lukas and Sturmfels, Bernd and Telen, Simon},
 doi = {10.1016/j.aim.2023.108863},
 journal = {Adv. Math.},
 note = {With an appendix by Thomas Lam},
 pages = {Paper No. 108863, 39},
 title = {Likelihood degenerations},
 url = {https://doi.org/10.1016/j.aim.2023.108863},
 volume = {414},
 year = {2023}
}
[ 19 ]
Taylor Brysiewicz and Michael Joswig. Polyhedral geometry in oscar, 2023. Preprint, arXiv:2308.07459 [math.CO]. [ http ]
@misc{zbMATH902309472,
 author = {Taylor Brysiewicz and Michael Joswig},
 note = {Preprint, arXiv:2308.07459 [math.CO]},
 title = {Polyhedral Geometry in OSCAR},
 url = {https://arxiv.org/abs/2308.07459},
 year = {2023}
}
[ 18 ]
Taylor Brysiewicz and Michael A. Burr. Sparse trace tests. CoRR, abs/2201.04268, 2022. [ http ]
@article{DBLP:journals/corr/abs-2201-04268,
 author = {Taylor Brysiewicz and
Michael A. Burr},
 doi = {10.48550/arXiv.2201.04268},
 journal = {CoRR},
 title = {Sparse trace tests},
 url = {https://doi.org/10.48550/arXiv.2201.04268},
 volume = {abs/2201.04268},
 year = {2022}
}
[ 17 ]
Taylor Brysiewicz. Necklaces count polynomial parametric osculants. J. Symb. Comput., 103:95--107, 2021. [ http ]
@article{DBLP:journals/jsc/Brysiewicz21,
 author = {Taylor Brysiewicz},
 doi = {10.1016/j.jsc.2019.11.002},
 journal = {J. Symb. Comput.},
 pages = {95--107},
 title = {Necklaces count polynomial parametric osculants},
 url = {https://doi.org/10.1016/j.jsc.2019.11.002},
 volume = {103},
 year = {2021}
}
[ 16 ]
Taylor Brysiewicz, Jose Israel Rodriguez, Frank Sottile, and Thomas Yahl. Solving decomposable sparse systems. Numer. Algorithms, 88:453--474, 2021. [ http ]
@article{DBLP:journals/na/BrysiewiczRSY21,
 author = {Taylor Brysiewicz and
Jose Israel Rodriguez and
Frank Sottile and
Thomas Yahl},
 doi = {10.1007/s11075-020-01045-x},
 journal = {Numer. Algorithms},
 pages = {453--474},
 title = {Solving decomposable sparse systems},
 url = {https://doi.org/10.1007/s11075-020-01045-x},
 volume = {88},
 year = {2021}
}
[ 15 ]
Brysiewicz, Taylor, Rodriguez, Jose Israel, Sottile, Frank, and Yahl, Thomas. Decomposable sparse polynomial systems. J. Softw. Algebra Geom., 11:53--59, 2021. [ http ]
@article{MR4285764,
 author = {Brysiewicz, Taylor and Rodriguez, Jose Israel and Sottile,
Frank and Yahl, Thomas},
 doi = {10.2140/jsag.2021.11.53},
 journal = {J. Softw. Algebra Geom.},
 pages = {53--59},
 title = {Decomposable sparse polynomial systems},
 url = {https://doi.org/10.2140/jsag.2021.11.53},
 volume = {11},
 year = {2021}
}
[ 14 ]
Brysiewicz, T., Fevola, C., and Sturmfels, B. Tangent quadrics in real 3-space. Matematiche (Catania), 76:355--367, 2021. [ http ]
@article{MR4334892,
 author = {Brysiewicz, T. and Fevola, C. and Sturmfels, B.},
 doi = {10.4418/2021.76.2.4},
 journal = {Matematiche (Catania)},
 pages = {355--367},
 title = {Tangent quadrics in real 3-space},
 url = {https://doi.org/10.4418/2021.76.2.4},
 volume = {76},
 year = {2021}
}
[ 13 ]
Brysiewicz, T., Kozhasov, K., and Kummer, M. Nodes on quintic spectrahedra. Matematiche (Catania), 76:415--430, 2021. [ http ]
@article{MR4334896,
 author = {Brysiewicz, T. and Kozhasov, K. and Kummer, M.},
 doi = {10.4418/2021.76.2.8},
 journal = {Matematiche (Catania)},
 pages = {415--430},
 title = {Nodes on quintic spectrahedra},
 url = {https://doi.org/10.4418/2021.76.2.8},
 volume = {76},
 year = {2021}
}
[ 12 ]
Brysiewicz, Taylor and Gesmundo, Fulvio. The degree of Stiefel manifolds. Enumer. Comb. Appl., 1:Paper No. S2R20, 18, 2021. [ http ]
@article{MR4409686,
 author = {Brysiewicz, Taylor and Gesmundo, Fulvio},
 doi = {10.54550/eca2021v1s3r20},
 journal = {Enumer. Comb. Appl.},
 pages = {Paper No. S2R20, 18},
 title = {The degree of {S}tiefel manifolds},
 url = {https://doi.org/10.54550/eca2021v1s3r20},
 volume = {1},
 year = {2021}
}
[ 11 ]
Taylor Brysiewicz, Jose Israel Rodriguez, Frank Sottile, and Thomas Yahl. Solving decomposable sparse systems. CoRR, abs/2001.04228, 2020. [ http ]
@article{DBLP:journals/corr/abs-2001-04228,
 author = {Taylor Brysiewicz and
Jose Israel Rodriguez and
Frank Sottile and
Thomas Yahl},
 doi = {10.48550/arXiv.2001.04228},
 journal = {CoRR},
 title = {Solving Decomposable Sparse Systems},
 url = {https://doi.org/10.48550/arXiv.2001.04228},
 volume = {abs/2001.04228},
 year = {2020}
}
[ 10 ]
Taylor Brysiewicz, Jose Israel Rodriguez, Frank Sottile, and Thomas Yahl. Decomposable sparse polynomial systems. CoRR, abs/2006.03154, 2020. [ http ]
@article{DBLP:journals/corr/abs-2006-03154,
 author = {Taylor Brysiewicz and
Jose Israel Rodriguez and
Frank Sottile and
Thomas Yahl},
 doi = {10.48550/arXiv.2006.03154},
 journal = {CoRR},
 title = {Decomposable sparse polynomial systems},
 url = {https://doi.org/10.48550/arXiv.2006.03154},
 volume = {abs/2006.03154},
 year = {2020}
}
[ 9 ]
Taylor Brysiewicz, Claudia Fevola, and Bernd Sturmfels. Tangent quadrics in real 3-space. CoRR, abs/2010.10879, 2020. [ http ]
@article{DBLP:journals/corr/abs-2010-10879,
 author = {Taylor Brysiewicz and
Claudia Fevola and
Bernd Sturmfels},
 doi = {10.48550/arXiv.2010.10879},
 journal = {CoRR},
 title = {Tangent Quadrics in Real 3-Space},
 url = {https://doi.org/10.48550/arXiv.2010.10879},
 volume = {abs/2010.10879},
 year = {2020}
}
[ 8 ]
Taylor Brysiewicz, Khazhgali Kozhasov, and Mario Kummer. Nodes on quintic spectrahedra. CoRR, abs/2011.13860, 2020. [ http ]
@article{DBLP:journals/corr/abs-2011-13860,
 author = {Taylor Brysiewicz and
Khazhgali Kozhasov and
Mario Kummer},
 doi = {10.48550/arXiv.2011.13860},
 journal = {CoRR},
 title = {Nodes on quintic spectrahedra},
 url = {https://doi.org/10.48550/arXiv.2011.13860},
 volume = {abs/2011.13860},
 year = {2020}
}
[ 7 ]
Taylor Brysiewicz. Numerical software to compute newton polytopes and tropical membership. Math. Comput. Sci., 14:577--589, 2020. [ http ]
@article{DBLP:journals/mics/Brysiewicz20,
 author = {Taylor Brysiewicz},
 doi = {10.1007/s11786-020-00454-4},
 journal = {Math. Comput. Sci.},
 pages = {577--589},
 title = {Numerical Software to Compute Newton polytopes and Tropical Membership},
 url = {https://doi.org/10.1007/s11786-020-00454-4},
 volume = {14},
 year = {2020}
}
[ 6 ]
Brysiewicz, Taylor Christian. Newton Polytopes and Numerical Algebraic Geometry. ProQuest LLC, Ann Arbor, MI, 2020. Thesis (Ph.D.)--Texas A&M University. [ http ]
@book{MR4464369,
 author = {Brysiewicz, Taylor Christian},
 note = {Thesis (Ph.D.)--Texas A\&M University},
 pages = {206},
 publisher = {ProQuest LLC, Ann Arbor, MI},
 title = {Newton {P}olytopes and {N}umerical {A}lgebraic {G}eometry},
 url = {http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:29270257},
 year = {2020}
}
[ 5 ]
Taylor Brysiewicz. Numerical software to compute newton polytopes. In James H. Davenport, Manuel Kauers, George Labahn, and Josef Urban, editors, Mathematical Software - ICMS 2018 - 6th International Conference, South Bend, IN, USA, July 24-27, 2018, Proceedings, volume 10931, pages 80--88. Springer, 2018. [ http ]
@inproceedings{DBLP:conf/icms/Brysiewicz18,
 author = {Taylor Brysiewicz},
 booktitle = {Mathematical Software - ICMS 2018 - 6th International Conference, South Bend, IN, USA, July 24-27, 2018, Proceedings},
 doi = {10.1007/978-3-319-96418-8_10},
 editor = {James H. Davenport and
Manuel Kauers and
George Labahn and
Josef Urban},
 pages = {80--88},
 publisher = {Springer},
 title = {Numerical Software to Compute Newton Polytopes},
 url = {https://doi.org/10.1007/978-3-319-96418-8_10},
 volume = {10931},
 year = {2018}
}
[ 4 ]
Brandt, Madeline, Bruce, Juliette, Brysiewicz, Taylor, Krone, Robert, and Robeva, Elina. The degree of SO(n,C). In Combinatorial algebraic geometry, volume 80, pages 229--246. Fields Inst. Res. Math. Sci., Toronto, ON, 2017.
@incollection{MR3752502,
 author = {Brandt, Madeline and Bruce, Juliette and Brysiewicz, Taylor
and Krone, Robert and Robeva, Elina},
 booktitle = {Combinatorial algebraic geometry},
 pages = {229--246},
 publisher = {Fields Inst. Res. Math. Sci., Toronto, ON},
 title = {The degree of {${\rm SO}(n,\Bbb C)$}},
 volume = {80},
 year = {2017}
}
[ 3 ]
Brandt, Madeline, Bruce, Juliette, Brysiewicz, Taylor, Krone, Robert, and Robeva, Elina. The degree of SO(n,C). In Smith, Gregory G. (ed.) et al., Combinatorial algebraic geometry. Selected papers from the 2016 apprenticeship program, Ottawa, Canada, July--December 2016. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-7485-6/hbk; 978-1-4939-7486-3/ebook). Fields Institute Communications 80, 229-246, pages 229--246, 2017. [ http ]
@inproceedings{zbMATH6872898,
 author = {Brandt, Madeline and Bruce, Juliette and Brysiewicz, Taylor and Krone, Robert and Robeva, Elina},
 booktitle = {Smith, Gregory G. (ed.) et al., Combinatorial algebraic geometry. Selected papers from the 2016 apprenticeship program, Ottawa, Canada, July--December 2016. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-7485-6/hbk; 978-1-4939-7486-3/ebook). Fields Institute Communications 80, 229-246},
 doi = {10.1007/978-1-4939-7486-3_11},
 pages = {229--246},
 title = {The degree of \(\text{SO}(n,\mathbb{C})\)},
 url = {https://doi.org/10.1007/978-1-4939-7486-3_11},
 year = {2017}
}
[ 2 ]
Balay-Wilson, Leah and Brysiewicz, Taylor. Points of ninth order on cubic curves. Rose-Hulman Undergrad. Math. J., 15:1--22, 2014.
@article{MR3216217,
 author = {Balay-Wilson, Leah and Brysiewicz, Taylor},
 journal = {Rose-Hulman Undergrad. Math. J.},
 pages = {1--22},
 title = {Points of ninth order on cubic curves},
 volume = {15},
 year = {2014}
}
[ 1 ]
Balay-Wilson, Leah and Brysiewicz, Taylor. Points of ninth order on cubic curves. Undergraduate Math Journal, 15:1--22, 2014.
@article{zbMATH6963595,
 author = {Balay-Wilson, Leah and Brysiewicz, Taylor},
 journal = {Undergraduate Math Journal},
 pages = {1--22},
 title = {Points of ninth order on cubic curves},
 volume = {15},
 year = {2014}
}